Works matching DE "ALGEBRAIC codes"
Results: 87
A robust optimal preconditioner for the mixed finite element discretization of elliptic optimal control problems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 1, p. n/a, doi. 10.1002/nla.2129
- By:
- Publication type:
- Article
Dynamic coefficient evaluation for an algebraic subgrid stress model.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 74, n. 3, p. 169, doi. 10.1002/fld.3845
- By:
- Publication type:
- Article
Vanishing ideals of parameterized subgroups in a toric variety.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 6, p. 2141, doi. 10.55730/1300-0098.3259
- By:
- Publication type:
- Article
LİSE ÖĞRENCİLERİNİN RASYONEL DENKLEM ÇÖZÜMLERİNDE KAVRAM YANILGILARI VE HATALARI.
- Published in:
- Journal of Educational Sciences & Practices, 2012, v. 11, n. 22, p. 135
- By:
- Publication type:
- Article
Characterizations of Hemirings via (M, N)-SI-h-bi-ideals and (M, N)-SI-h-quasi-ideals.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2016, v. 26, n. 3-5, p. 363
- By:
- Publication type:
- Article
ON APPLICATIONS OF ORBIT CODES TO STORAGE.
- Published in:
- Advances in Mathematics of Communications, 2016, v. 10, n. 1, p. 113, doi. 10.3934/amc.2016.10.113
- By:
- Publication type:
- Article
On codes over ℤp2 and its covering radius.
- Published in:
- Asian-European Journal of Mathematics, 2019, v. 12, n. 2, p. N.PAG, doi. 10.1142/S179355711950027X
- By:
- Publication type:
- Article
Side-Channel Leakage Analysis of Inner Product Masking.
- Published in:
- Computers, Materials & Continua, 2024, v. 79, n. 1, p. 1245, doi. 10.32604/cmc.2024.049882
- By:
- Publication type:
- Article
Zeros and amoebas of partition functions.
- Published in:
- Reviews in Mathematical Physics, 2018, v. 30, n. 9, p. N.PAG, doi. 10.1142/S0129055X18500150
- By:
- Publication type:
- Article
Connected components in the intersection of two open opposite Schubert cells in SLn(ℝ)/B.
- Published in:
- IMRN: International Mathematics Research Notices, 1997, v. 1997, n. 10, p. 469, doi. 10.1155/S1073792897000329
- By:
- Publication type:
- Article
Symplectic ACD codes over a non-commutative non-unitary ring: Symplectic ACD codes over a non-commutative non-unitary ring: S. Manseri et al.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 2, p. 1, doi. 10.1007/s40314-025-03098-x
- By:
- Publication type:
- Article
Quasi-cyclic codes: algebraic properties and applications.
- Published in:
- Computational & Applied Mathematics, 2020, v. 39, n. 2, p. 1, doi. 10.1007/s40314-020-1120-1
- By:
- Publication type:
- Article
Pseudotriangular weak Hopf algebras.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 7, p. -1, doi. 10.1142/S0219498817501377
- By:
- Publication type:
- Article
A study on structure of codes over Z<sub>4</sub> + uZ<sub>4</sub> + vZ<sub>4</sub>.
- Published in:
- Communications in Combinatorics & Optimization, 2024, v. 9, n. 3, p. 567, doi. 10.22049/cco.2023.28011.1503
- By:
- Publication type:
- Article
Storing the Quantum Fourier Operator in the QuIDD Data Structure.
- Published in:
- Acta Cybernetica, 2017, v. 23, n. 2, p. 503, doi. 10.14232/actacyb.23.2.2017.5
- By:
- Publication type:
- Article
Верхняя и нижняя границы мощности кода, исправляющего ошибки алгебраического канала
- Published in:
- National Academy of Sciences of Armenia Reports / Doklady Nacionalnaâ Akademiâ Nauk Armenii, 2020, v. 120, n. 1, p. 7
- By:
- Publication type:
- Article
Neutrosophic Quadruple Algebraic Codes over Z<sub>2</sub> and their Properties.
- Published in:
- Neutrosophic Sets & Systems, 2020, v. 33, p. 169
- By:
- Publication type:
- Article
Economic Model Predictive Control with Nonlinear Constraint Relaxation for the Operational Management of Water Distribution Networks.
- Published in:
- Energies (19961073), 2018, v. 11, n. 4, p. 991, doi. 10.3390/en11040991
- By:
- Publication type:
- Article
The Algebraic and Geometric Classification of Generalized Bott Projections of Matrix Algebras over Complex or Real Number.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2022, v. 46, n. 1, p. 91
- By:
- Publication type:
- Article
Quantum Codes from Hyperelliptic Curve.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2019, v. 43, n. 3, p. 395
- By:
- Publication type:
- Article
On the Efficiency of Berger Codes Against Error Injection Attacks on Parallel Asynchronous Communication Channels.
- Published in:
- Information Security Journal: A Global Perspective, 2013, v. 22, n. 5/6, p. 208, doi. 10.1080/19393555.2014.891275
- By:
- Publication type:
- Article
Codes detecting, locating and correcting random errors occurring in multiple sub-blocks.
- Published in:
- Proyecciones - Journal of Mathematics, 2019, v. 38, n. 1, p. 129, doi. 10.4067/S0716-09172019000100129
- By:
- Publication type:
- Article
Quantum codes from a new construction of self-orthogonal algebraic geometry codes.
- Published in:
- Quantum Information Processing, 2020, v. 19, n. 4, p. 1, doi. 10.1007/s11128-020-2616-8
- By:
- Publication type:
- Article
New asymmetric quantum codes over $$F_{q}$$.
- Published in:
- Quantum Information Processing, 2016, v. 15, n. 7, p. 2759, doi. 10.1007/s11128-016-1320-1
- By:
- Publication type:
- Article
Stopping Sets of Algebraic Geometry Codes over Hyperelliptic Curves of Genus Two.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 22, p. 3522, doi. 10.3390/math12223522
- By:
- Publication type:
- Article
DNA Code Design Based on the Cosets of Codes over Z 4.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 23, p. 4732, doi. 10.3390/math11234732
- By:
- Publication type:
- Article
On the Classification of Telescopic Numerical Semigroups of Some Fixed Multiplicity.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 20, p. 3871, doi. 10.3390/math10203871
- By:
- Publication type:
- Article
A Topological View of Reed–Solomon Codes.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 5, p. 578, doi. 10.3390/math9050578
- By:
- Publication type:
- Article
Twisted Hermitian Codes.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 1, p. 40, doi. 10.3390/math9010040
- By:
- Publication type:
- Article
GENERALISED WARPED PRODUCTS.
- Published in:
- International Journal of Geometry, 2015, v. 4, n. 1, p. 16
- By:
- Publication type:
- Article
On the number of SQSs, latin hypercubes and MDS codes.
- Published in:
- Journal of Combinatorial Designs, 2018, v. 26, n. 5, p. 237, doi. 10.1002/jcd.21603
- By:
- Publication type:
- Article
An Infinite Family of Steiner Systems from Cyclic Codes.
- Published in:
- Journal of Combinatorial Designs, 2018, v. 26, n. 3, p. 127, doi. 10.1002/jcd.21565
- By:
- Publication type:
- Article
RECOGNIZING AND REALIZING INDUCTIVELY PIERCED CODES.
- Published in:
- Journal of Computational Geometry, 2023, v. 14, n. 1, p. 174
- By:
- Publication type:
- Article
CODES OVER HYPERRINGS.
- Published in:
- Matematicki Vesnik, 2016, v. 68, n. 1, p. 26
- By:
- Publication type:
- Article
EXIT Charts for Low-Density Algebra-Check Codes.
- Published in:
- Entropy, 2024, v. 26, n. 12, p. 1118, doi. 10.3390/e26121118
- By:
- Publication type:
- Article
On the Dimensions of Hermitian Subfield Subcodes from Higher-Degree Places.
- Published in:
- Entropy, 2024, v. 26, n. 5, p. 386, doi. 10.3390/e26050386
- By:
- Publication type:
- Article
Expand-and-Randomize: An Algebraic Approach to Secure Computation.
- Published in:
- Entropy, 2021, v. 23, n. 11, p. 1461, doi. 10.3390/e23111461
- By:
- Publication type:
- Article
An Optimality Summary: Secret Key Agreement with Physical Unclonable Functions.
- Published in:
- Entropy, 2021, v. 23, n. 1, p. 16, doi. 10.3390/e23010016
- By:
- Publication type:
- Article
Constructing quantum error-correcting codes that require a variable amount of entanglement.
- Published in:
- Quantum Information Processing, 2024, v. 23, n. 1, p. 1, doi. 10.1007/s11128-023-04211-x
- By:
- Publication type:
- Article
Fuerteventura island volume.
- Published in:
- EMS Surveys in Mathematical Sciences, 2021, v. 8, n. 1/2, p. 1, doi. 10.4171/EMSS/41
- By:
- Publication type:
- Article
Iterative Decoding of LDPC-Based Product Codes and FPGA-Based Performance Evaluation.
- Published in:
- Electronics (2079-9292), 2020, v. 9, n. 1, p. 122, doi. 10.3390/electronics9010122
- By:
- Publication type:
- Article
A New Family of Boolean Functions with Good Cryptographic Properties.
- Published in:
- Axioms (2075-1680), 2021, v. 10, n. 2, p. 42, doi. 10.3390/axioms10020042
- By:
- Publication type:
- Article
A comparison between Suzuki invariant code and one-point Hermitian code.
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2022, v. 14, n. 2, p. 1, doi. 10.1142/S1793830921501044
- By:
- Publication type:
- Article
Linear codes from vectorial Boolean functions in the context of algebraic attacks.
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2021, v. 13, n. 3, p. N.PAG, doi. 10.1142/S1793830921500324
- By:
- Publication type:
- Article
Repeated-root constacyclic codes of arbitrary lengths over the Galois ring GR(p2,m).
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2018, v. 10, n. 3, p. N.PAG, doi. 10.1142/S1793830918500362
- By:
- Publication type:
- Article
Enumeration of self-dual cyclic codes of some specific lengths over finite fields.
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2018, v. 10, n. 3, p. N.PAG, doi. 10.1142/S1793830918500313
- By:
- Publication type:
- Article
Construction of solitary wave solutions to the nonlinear modified Kortewege-de Vries dynamical equation in unmagnetized plasma via mathematical methods.
- Published in:
- Modern Physics Letters A, 2018, v. 33, n. 32, p. N.PAG, doi. 10.1142/S0217732318501833
- By:
- Publication type:
- Article
Linear codes with complementary duals from some strongly regular subgraphs of the McLaughlin graph.
- Published in:
- Mathematical Communications, 2016, v. 21, n. 2, p. 239
- By:
- Publication type:
- Article
Projective toric codes.
- Published in:
- International Journal of Number Theory, 2022, v. 18, n. 1, p. 179, doi. 10.1142/S1793042122500142
- By:
- Publication type:
- Article
Algebraic Boundaries of $$\mathrm{SO}(2)$$ -Orbitopes.
- Published in:
- Discrete & Computational Geometry, 2013, v. 50, n. 1, p. 219, doi. 10.1007/s00454-013-9501-5
- By:
- Publication type:
- Article